# SDR ASAA2022041638041

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737
- Aircraft serial: 36363
- Aircraft time: 30,089 hours, 9,469 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH PACK LIGHTS ILLUMINATE UPON MASTER CAUTION RECALL BOTH EXTINGUISH UPON RESET. GROUNDED - YES. FOR R/H PACK LIGHT FOUND EXIT SRADA LIGHT ON PZTC #2 BITE. FOR L/H PACK LIGHT, FOUND RAM AIR SENSOR LIGHT ON PZTC #1 BITE. PERFORMED VERIFIY TEST MULTIPLE TIMES NO FAULTS. TESTS GOOD IN VERIFIY NO FAULTS AFTER TEST/RESET.  REF B737-900 AMM 21-51-00 ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
